# SDR MALA954689

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin Patch
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT OUTBOARD GEAR DOOR FLUSH PATCH DOOR SKIN REPAIR DAMAGED.  REPAIRS WERE COMPLETED BY REPLACING THE FILLER IAW FAC SRM 52-90-30.  (M)
